# SDR AALA202510103967

- Difficulty date: October 6, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 52,598 hours, 20,179 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3760
- Condition: Odor
- Location: Zone 100
- Part time: 42,735 hours, 20,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SOF EVENT AFTER TAKEOFF, THEN DISSIPATED MIC 1580902. MAINTENANCE DETERMINED APU WAS SOURCE OF ODOR AND REPLACED APU IAW J/C 26L31049003.
